Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2006 (2006), Article ID 36829, 17 pages
http://dx.doi.org/10.1155/JAM/2006/36829

Spline coalescence hidden variable fractal interpolation functions

1Mathematics Group, Birla Institute of Technology and Science, Pilani, Goa Campus, Vasco da Gama, Goa 403726, India
2Department of Mathematics and Statistics, Indian Institute of Technology Kanpur, Kanpur 208 016, India

Received 13 February 2006; Revised 13 July 2006; Accepted 8 August 2006

Copyright © 2006 A. K. B. Chand and G. P. Kapoor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. K. B. Chand and G. P. Kapoor, “Spline coalescence hidden variable fractal interpolation functions,” Journal of Applied Mathematics, vol. 2006, Article ID 36829, 17 pages, 2006. doi:10.1155/JAM/2006/36829